MAUDE Adverse Event Report: O&M HALYARD, INC. PFR95 PART FILT RESP; ICP FACIAL PROTECTION

O&M HALYARD, INC. PFR95 PART FILT RESP; ICP FACIAL PROTECTION
Model Number 46727
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in this complaint was not returned.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
A medwatch report (mw5145095) was received through fda¿s medwatch program on (b)(6) 2023.The customer contracted covid-19 and was fully vaccinated.Customer indicated they were extremely careful wearing a clean halyard n95 duckbill mask.Almost a year later the customer still suffers with long-term covid symptoms and side effects that are impacting their health and wellness.The initial binaxnow covid-19 test was confirmed with ihealth and sent to the cdc.Customer subsequently indicated they suspected they caught covid on a plane from london to sfo.Customer was masked on the plane flight other than when quickly eating.There was no medical intervention other than over the counter medication.The customer indicated they have residual fatigue, muscle aches, tingling feet and elbow, overactive bladder, and increase in hemoglobin.Customer follows up with physician regularly but never had any of these issues prior to contracting virus.
 
Additional Manufacturer Narrative
The product involved in this complaint was not returned for evaluation.The device history records (dhr) evaluation was performed for product code: 46727 identified in the complaint.According to the documented records, the product was manufactured according to the approved manufacturing procedure and specifications, then released by quality assurance.A quality nonconformance was not reported at the time of production.Manufacturing conducts visual and functional inspections throughout production.The materials corresponding to product: 46727 were analyzed and according to the incoming inspection the raw material was in conformance with specification.A root cause was not identified.Notification was sent to manufacturing leaders for awareness.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.H3 other text: device not returned.

Brand Name
PFR95 PART FILT RESP
Common Device Name
ICP FACIAL PROTECTION
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17749154
Report Number9616096-2023-00084
Device Sequence Number5235441
Product Code MSH
UDI-Device Identifier30680651467271
UDI-Public30680651467271
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number46727
Device Catalogue Number991046727
Device Lot NumberAMO121831
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer09/14/2023
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown